No Period, No sex drive after quitting Depo Provera and Lupron Depot
I asked this in birth control but no one answered.
I began taking Depo Provera in Feb 05. Didn't have my period that month, or any months after that. I continued the Depo until taking my last 3 mth shot in Oct 06. I started taking Lupron shots for a prognosis of endometriosis in Nov. 06 and continuing until May 06. I still didn't have my period when on the Lupron. Also, I lost my sex drive from the lupron. My doctor told me that when I stopped the Lupron, I would get my sex drive and period back. I haven't and its been 2 mths. My husband is becoming very irritated, and so am I. Should this be happening? The doctor won't allow me to be on birth control anymore because of hypertension, so I have no hormones affecting my body. I figured I would have been back to normal by now. The Depo Provera has been outta my system for 6+ mths now and the Lupron out for 2 or more mths. Could something be wrong?
Re: No Period, No sex drive after quitting Depo Provera and Lupron Depot
I was on depo for 8.5 years and went off in early 2003. It took about 6 months before I even as much as spotted. I'm not sure about the other thing you're referring too because I have never been on that but I wouldn't be too worried after only 2 months of no period. When do you see your dr. again?